Affordable Access

Access to the full text

A lower bound on the vertices of Specht modules for symmetric groups

Authors
  • Giannelli, Eugenio1
  • 1 University of London, Royal Holloway, London, UK , London (United Kingdom)
Type
Published Article
Journal
Archiv der Mathematik
Publisher
Springer Basel
Publication Date
Jul 25, 2014
Volume
103
Issue
1
Pages
1–9
Identifiers
DOI: 10.1007/s00013-014-0664-y
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper we study the vertices of indecomposable Specht modules for symmetric groups. For any given indecomposable non-projective Specht module, the main theorem of the article describes a p-subgroup contained in its vertex. The theorem generalizes and improves an earlier result due to Wildon in [13].

Report this publication

Statistics

Seen <100 times